EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0340 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 60 months after a right knee total replacement procedure, the patient has experienced prosthesis wear, chronic pain and swelling.Post operative report was provided.Intraoperatively, the surgeon observed polyethylene synovitis, scar tissue and wear of the patella button, wear of the polyethylene insert, lysis around the lateral condyle.No further issues or complications were reported.No other patient information/medical history reported.
Additional Manufacturer Narrative
D10: (b)(6), 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t; (b)(6), 200-07-29 - advanced patella 29m 3 peg implant; (b)(6), 02-022-35-4010 - truliant tib imp ps insert sz 4 10mm.Multiple mdr reports were filed for this event, please see associated report: 1038671-2023-01964.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01964 the revision reported was likely the result of femoral loosening.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.